MAUDE Adverse Event Report: COVIDIEN CONNECT FEEDING PUMP; PUMP, INFUSION, ENTERAL

COVIDIEN CONNECT FEEDING PUMP; PUMP, INFUSION, ENTERAL
Model Number 384400
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the volume is always not precise and the unit sometimes pumps air/bubbles into the tubing.
 
Additional Manufacturer Narrative
After further review of the complaint details it was determined that this report was submitted in error as the incident does not meet the mdr regulation requirements of a reportable event.

Brand Name
CONNECT FEEDING PUMP
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9618127
Report Number1282497-2020-08876
Device Sequence Number2738421
Product Code LZH
UDI-Device Identifier10884521190894
UDI-Public10884521190894
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number384400
Device Catalogue Number384400
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date01/22/2020
Supplement Report FDA Received Date03/24/2020
Patient Sequence Number1